# SDR A6WA202304288587

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Part serial: NSN
- Condition: Corroded
- Location: Fs319
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319 HAS CORROSION REF CRJ-200 SRM 51-42-06 AND SRM 51-42-21 AND DWG 601R32003 REV P  ***** AC REMOVED FROM SERVICE ***** REPLACE FRAME AT FS 319 REF
